Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``On semisimple Hopf algebras of dimension $pq$''


Authors: Shlomo Gelaki and Sara Westreich
Journal: Proc. Amer. Math. Soc. 128 (2000), 2829-2831
MSC (1991): Primary 16W30
Published electronically: March 30, 2000
Original Article: Proc. Amer. Math. Soc. 128 (2000), 39-47.
MathSciNet review: 1766606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

Shlomo Gelaki
Affiliation: Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, California 94720
Email: shlomi@msri.org

Sara Westreich
Affiliation: Interdisciplinary Department of the Social Science, Bar-Ilan University, Ramat-Gan, Israel
Email: swestric@mail.biu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05737-3
PII: S 0002-9939(00)05737-3
Received by editor(s): October 20, 1999
Published electronically: March 30, 2000
Communicated by: Lance W. Small
Article copyright: © Copyright 2000 American Mathematical Society